Keppra And Itching

1 Reply Updated



Conversation Starter

Mike Says:


Does Keppra cause an intense itch? My father was on Keppra for three years, then stopped for almost three months. He went back on it 2 x 500mg and about a month later developed an itch on his arms, back, and chest.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

He may have developed an allergy to it. Our bodies are always changing as time passes, so even if we were able to take something before, we can suddenly develop a reaction to it, if we try it again.

Has he consulted his doctor about the problem? He may need to switch to a different medication.

Learn more Keppra details here.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Itching and Rash Treatment
I started taking Linzess in early August and around the end of August I broke out with a rash and had severe itching and... 4 replies
itching and burninginand having cuts in vaginahivaginal use
hello i am sim my age is 25 yr. have a baby 7yrs old i have problem of fungal infection in vagina since 3 months i have ...
RSD and Itching - 80 on one side and other
Hi, I have had Avascular Necrosis, and Reflex Sympathetic Dystrophy (stage 4). I have implanted Pain pump that infuses t... 1 reply
eye itching and burning of upper lower lids
Can itchy, red, sore swollen eyelids be a side effect of prevastatin? ## Hello, Lori! How are you? I'm very sorry ab... 1 reply
Prozac and itching
I was removed from an antidepressant coctail 5 years ago and put on Prozac. It works for depression, but I have develope... 3 replies
itching, sensitive and burning sensation on my feet
Hi, I am 42 years old. Lately there has been some strange active sensation on the skin of my foot; sometimes on the left...
Lexapro and itching
I have been taking Lexapro 10 mg for a year. It controls my anxiety wonderfully. I started having itching (small bumps o... 1 reply
i have itching and bumbs on my head what cream can i use
i have itching on my head and i do have bumbs which itches please do advice me a medicine does clonate-f or closal cream... 1 reply
Vaginal itching and burning
I'm experrencing vaginal itching and burning just after my period. Is it ok to take funzela even if i dont have disc... 3 replies
vaginal itching and swelling with very little blood
I need to know if it's an infection or disease? What should I do? It itches very bad, is swollen and when I go to th...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 February 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA